Illinois Journal of Mathematics

On full embeddings of categories of algebras

Z. Hedrlín and A. Pultr

Full-text: Access by subscription

Article information

Source
Illinois J. Math., Volume 10, Issue 3 (1966), 392-406.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054991

Digital Object Identifier
doi:10.1215/ijm/1256054991

Mathematical Reviews number (MathSciNet)
MR0191858

Zentralblatt MATH identifier
0139.01501

Subjects
Primary: 08.30

Citation

Hedrlín, Z.; Pultr, A. On full embeddings of categories of algebras. Illinois J. Math. 10 (1966), no. 3, 392--406. doi:10.1215/ijm/1256054991. https://projecteuclid.org/euclid.ijm/1256054991


Export citation